# SDR SWAA2022021862115

- Difficulty date: August 27, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 54,027 hours, 33,532 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN W/W FWD BULKHEAD DOUBLER ABOVE L/H RAM AIR EXHAUST DUCT BROKEN. / REPAIRED PER SRM 51-70-11-2R-0
